ANADIN Tablet

Active ingredients: Paracetamol

Product name and form

Anadin Paracetamol Tablets.

Pharmaceutical Form

Tablet for oral administration.

Qualitative and quantitative composition

Active Ingredients: Paracetamol Ph Eur 500 mg/tablet.

For excipients see section 6.1.

Active Ingredient
Description

Paracetamol is a medication used to treat pain and fever. It does appear to selectively inhibit COX activities in the brain, which may contribute to its ability to treat fever and pain.

List of Excipients

Croscarmellose sodium
Povidone
Pregelatinised maize starch
Hydroxypropyl methylcellulose
Polyethylene glycol

Pack sizes and marketing

PVC/Pvdc hard tempered aluminium foil with glassine paper blister packs of: 8, 12, 16, 32 tablets.

Marketing authorization holder

Pfizer Consumer Healthcare Ltd, Ramsgate Road, Sandwich, Kent, CT13 9NJ, United Kingdom

Marketing authorization dates and numbers

PL 0165/0056

30 July 1987 / 11 February 1997